Loestrin 24

ZoyiaZoyia Registered Users Posts: 167
Hi,

I have been using this for 3 months now, because of excrutiating pain during my period . I used to have a few pimples on my face before the pill; nothing to worry about but now I notice a few persistent ones. No matter what I do they still there. I used to take Nordette and never Had this problem.

Has anyone had acne problems with loestrin24? If, what did you do that helpled?

Thanks

Comments

  • Dancebabe885Dancebabe885 Registered Users Posts: 38
    I am on Loestrin 24 and I actually have been having a problem with persistent acne as well. I think it may have something to do with my pill. I haven't been able to control it yet on my own, and I've tried a lot of things. Now I'm just going to go to a dermatologist and see if it might work. I thought I was the only one that this pill was causing acne problems for. Sorry I can't be of more help!
    3a
  • AllerianAllerian Registered Users Posts: 72
    I was on Loesterin 24 and I did have persistant acne too. I switched to the Nuva Ring. Mostly because I take a ton of pills for my lupus and it's one less pill to take. I have had almost NO acne with the nuvaring. I take it not for pain but for very heavy bleeding with my periods. So far it has worked great.
    2C/3Amiii
    My Hair Pics
    Currently Using:
    CV Bars: Chocolate Almond
    ACV Rinses every few days
    KCCC, KCKT, LOOB and TW
  • ZoyiaZoyia Registered Users Posts: 167
    Thanks for the answers. I don't know if I should try nordette again or just try to control the problem. What do you think?
  • vonvonnievonvonnie Users Awaiting Email Confirmation Posts: 31
    I have been on it about 6 months & no acne at all. I would try to wait a little longer to see if it clears up - if it is helping your other issue & it's just the acne that's a problem.
  • ZoyiaZoyia Registered Users Posts: 167
    vonvonnie wrote: »
    I have been on it about 6 months & no acne at all. I would try to wait a little longer to see if it clears up - if it is helping your other issue & it's just the acne that's a problem.

    Yeah, you're right my Doctor said the same. But seeing periods that are so light or no periods at all freaks me out (Not that I like heavy ones) . I 'll give it 6 months and see
  • TashaTashaTashaTasha Registered Users Posts: 383
    I was on Loestrin 24 for 3 months. I always had acne and my boobs would hurt SO BAD! I'm now on Implanon, which is a rod that was implanted into my arm. I just started it Thursday. I'll come back and update for sure. But the acne would hang around then get super bad right before my period would start and then it would hang around after that. Wouldn't really clear up.
  • ZoyiaZoyia Registered Users Posts: 167
    Now it's been 4 months, and my skin is doing ok. No more acne. I think my body had to get used to it or maybe it's because we had the season transition. Between summer and autumn, I always get a bad skin case. I just had to change my skincare routine. Now, I am doing fine.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file